Journal article icon

Journal article

Finite Weil restriction of curves

Abstract:

Given number fields L $\supset$ K, smooth projective curves C defined over L and B defined over K, and a non-constant L-morphism h: C $\to$ BL,we consider the curve Ch defined over K whose K-rational points parametrize the L-rational points on C whose images under h are defined over K. Our construction provides ...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1007/s00605-014-0711-6

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Springer-Verlag Wien Publisher's website
Journal:
Monatshefte fur Mathematik Journal website
Volume:
176
Issue:
2
Pages:
197-218
Publication date:
2012-10-16
DOI:
ISSN:
0026-9255
Source identifiers:
356371
Language:
English
Keywords:
Pubs id:
pubs:356371
UUID:
uuid:6e30d6db-60a5-4bb8-8c8d-6c98ef782f60
Local pid:
pubs:356371
Deposit date:
2013-09-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP